# SDR SWIA200110494

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 2,783 hours, 2,254 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3978
- Condition: Malfunctioned
- Location: Rt Ob Spoileron
- Stage of operation: UK
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD SPOILERON MESSAGE.  CIRCUIT BREAKER IS POPPED FOR PCU.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILERON PCU, REF. MM 27-62-01.  OPERATIONAL CHECKS GOOD.
